×

zbMATH — the first resource for mathematics

Some structure theorems for finite free resolutions. (English) Zbl 0297.13014

MSC:
13D05 Homological dimension and commutative rings
13E99 Chain conditions, finiteness conditions in commutative ring theory
13C10 Projective and free modules and ideals in commutative rings
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Auslander, M.; Buchsbaum, D.A., Homological dimension in local rings, Trans. amer. math. soc., 85, 390-405, (1957) · Zbl 0078.02802
[2] Auslander, M.; Buchsbaum, D.A., Codimension and multiplicity, Ann. of math., 68, 625-657, (1958) · Zbl 0092.03902
[3] Auslander, M.; Buchsbaum, D.A., Unique factorization in regular local rings, (), 733-734 · Zbl 0084.26504
[4] Bourbaki, N., Éléments de mathématiques, algèbre, chap. III, (1970), Hermann New York · Zbl 0213.07501
[5] Buchsbaum, D.A., A generalized Koszul complex I, Trans. amer. math. soc., 111, 183-197, (1964) · Zbl 0131.27801
[6] Buchsbaum, D.A., Complexes associated with the minors of a matrix, Symposia math., 4, 255-283, (1970)
[7] Buchsbaum, D.A.; Eisenbud, D., Lifting modules and a theorem on finite free resolutions, (), 63-74
[8] Buchsbaum, D.A.; Eisenbud, D., What makes a complex exact, J. algebra, 25, 259-268, (1973) · Zbl 0264.13007
[9] Buchsbaum, D.A.; Eisenbud, D., Remarks on ideals and resolutions, Symposia math., XI, 193-204, (1973)
[10] \scD. A. Buchsbaum and D. Eisenbud, Resolution algebras, Gorenstein ideals, and almost complete intersections. To appear.
[11] Burch, L., On ideals of finite homological dimension in local rings, (), 941-946 · Zbl 0172.32302
[12] Burch, L., A note on the homology of ideals generated by three elements in local rings, (), 949-952 · Zbl 0172.32301
[13] Eagon, J.; Northcott, D., Ideals defined by matrices, and a certain complex associated to them, (), 188-204 · Zbl 0106.25603
[14] \scJ. Eagon and D. Northcott, On the Buchsbaum-Eisenbud theory of finite free resolutions, J. Reine Angew. Math. · Zbl 0272.18010
[15] Gröbner, W., Moderne algebraische geometrie, (1949), Springer New York · Zbl 0033.12706
[16] Gulliksen, T., Tout ideal premier d’un anneau noethérien est associé à un ideal engendré par trois éléments, C. R. acad. sci. Paris ser. A, 271, 1206-1207, (1970) · Zbl 0211.36901
[17] \scP. Hackman, Exterior powers and homology, to appear.
[18] Hilbert, D., Über die theorie der algebraischen formen, Math. ann., 36, 473-534, (1890) · JFM 22.0133.01
[19] Kaplansky, I., Commutative rings, (1970), Allyn and Bacon Wien · Zbl 0203.34601
[20] Kohn, P., Ideals generated by 3 elements, (), 55-58 · Zbl 0218.13017
[21] MacRae, R.E., On an applications of Fitting invariants, J. algebra, 2, 153-169, (1965) · Zbl 0196.31003
[22] Peskine, C.; Szpiro, L., Dimension projective finie et cohomologie locale, Pub. I.H.E.S. Paris, 42, (1973) · Zbl 0268.13008
[23] Schaps, M., Nonsingular deformations of space curves, using determinantal schemes, ()
[24] Serre, J.-P., Examples de variété projectives en caractéristique p non relevables en caractéristique zéro, (), 108-109 · Zbl 0100.16701
[25] Taylor, D., Ideals generated by monomials in an R-sequence, ()
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.